MathSciNet Relay Station
MathSciNet bibliographic data
MR2168146 (2006f:60056) 60H05 (60H07 60H40)
Shevchenko, Georgīĭ Euler approximation for anticipating stochastic quasilinear differential equations. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 150--157; translation in Theory Probab. Math. Statist. No. 72 (2006), 167–175
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement